Dry Mouth?

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
fenris
Posts: 24
Joined: Sun Sep 02, 2007 4:53 pm

Dry Mouth?

Postby fenris » Mon Oct 15, 2007 2:32 pm

I'm taking Mirapex, and the only real side effect for me is a terribly dry mouth. Since this happens when I'm asleep, sucking on candy or ice chips really isn't an option, and the one saliva substitute that I tried, Biotene, turns to glue in my mouth and doesn't keep it moist anyway.

Does anyone have this problem, and if so, what do you do for it? Everything is dry, mouth, nose, eyes, but the mouth is the only thing I really can't manage.

Thanks,

fenris

Return to “Prescription Medications”

Who is online

Users browsing this forum: Google [Bot] and 1 guest